Pacific Journal of Mathematics

Estimates of positive contractions.

R. V. Chacon and S. A. McGrath

Article information

Source
Pacific J. Math., Volume 30, Number 3 (1969), 609-620.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102978246

Mathematical Reviews number (MathSciNet)
MR0251190

Zentralblatt MATH identifier
0182.19003

Subjects
Primary: 28.70
Secondary: 47.00

Citation

Chacon, R. V.; McGrath, S. A. Estimates of positive contractions. Pacific J. Math. 30 (1969), no. 3, 609--620. https://projecteuclid.org/euclid.pjm/1102978246


Export citation

References

  • [1] R.V. Chacon and J., Olsen, Dominatedestimatesof positive contractions, Proc. Amer. Math. Soc. 20 (1969), 266-271.
  • [2] A.Ionescu Tulcea, Ergodic properties of isometries in Lp spaces, l < p < + o , Bull. Amer. Math. Soc. 70 (1964), 366-371.
  • [3] E. M. Stein Onthe maximalergodic theorem, Proc. Nat. Acad. Sci. U. S.A. 47 (1961), 1894-1897.